# SDR 03FDEA02159

- Difficulty date: December 9, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727-200
- Aircraft serial: 21492
- Aircraft time: 37,554 hours, 23,878 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Transmitter
- Part number: EA1093A2408
- Part serial: 14250137
- Condition: Malfunctioned
- Location: Hyd Qty Ind
- Part time: 8,242 hours, 6,203 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DESCENDING THRU FL190, HYDRAULIC SYSTEM -A- QUANTITY INDICATED ZERO (PRESSURE GOOD AT 3000 PSI).  COMPLIED WITH QRH.  AFTER 15 MINUTES AND BEING LEVEL AT 12,000 FOR OVER 5 MINUTES.  HYD SYSTEM -A- QUANTITY SLOWLY BEGAN MOVING TO 6.0 GALLONS AND THEN 5.5 GALLONS.  MANUAL GEAR EXTENSION WAS COMPLETED PER QRH.  REMOVED AND REPLACED SYSTEM -A- HYD QTY TRANSMITTER REF 29-33-001-4, OPS CHECK GOOD.
